RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2016, Volume 447, Pages 90–112 (Mi znsl6296)  

On generators of spaces of entire functions with a system of weighted estimates

D. A. Polyakovaab

a Southern Federal University, Rostov-on-Don, Russia
b Southern Mathematical Institute of the Vladikavkaz Scientific Center of the Russian Academy of Sciences, Vladikavkaz, Russia

Abstract: We consider spaces of entire functions with systems of weight estimates. The case of binomial weight sequences consisting of radial and nonradial components is investigated. Under some assumptions on the weight sequence we obtain a complete description of generators in these spaces. We apply this result to the problem of normal solvability of systems of convolution equations in the Roumieu spaces of ultradifferentiable functions and, as a particular case, in Gevrey classes.

Key words and phrases: entire functions, projective weighted spaces, generators, systems of convolution equations.

Full text: PDF file (294 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2018, 229:5, 545–560

Bibliographic databases:

UDC: 517.5
Received: 10.07.2016

Citation: D. A. Polyakova, “On generators of spaces of entire functions with a system of weighted estimates”, Investigations on linear operators and function theory. Part 44, Zap. Nauchn. Sem. POMI, 447, POMI, St. Petersburg, 2016, 90–112; J. Math. Sci. (N. Y.), 229:5 (2018), 545–560

Citation in format AMSBIB
\Bibitem{Pol16}
\by D.~A.~Polyakova
\paper On generators of spaces of entire functions with a system of weighted estimates
\inbook Investigations on linear operators and function theory. Part~44
\serial Zap. Nauchn. Sem. POMI
\yr 2016
\vol 447
\pages 90--112
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl6296}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3580164}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2018
\vol 229
\issue 5
\pages 545--560
\crossref{https://doi.org/10.1007/s10958-018-3697-0}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85041546275}


Linking options:
  • http://mi.mathnet.ru/eng/znsl6296
  • http://mi.mathnet.ru/eng/znsl/v447/p90

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:92
    Full text:24
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020